G occured and has onlt gotten worse. Will it ever stop causing so many blood spots on my arms and hands? My skin is so sensitive that if I barely touch anything, I get a huge blood spot, and they practically cover my arms and hands. I am so tired ot it. I do not take any aspirin products. Thank you shirley medlock
I am truly concerned as to why the doctor has kept you on this med since it shows that if you have Before taking Paxil, tell your doctor if you are allergic to any drugs, or if you have:
liver or kidney disease;
a bleeding or blood clotting disorder;
seizures or epilepsy; or
bipolar disorder (manic depression), or a history of drug abuse or suicidal thoughts.
If you have any of these conditions, you may need a dose adjustment or special tests to safely use Paxil.
Hope this will help you. Maybe the doctor can prescribe you something else.
What age are you?
Fragile or thin skin that tears or bruises easily is a fairly common problem, especially in older adults.
Thin skin isn't necessarily a sign of a serious underlying medical condition but should be evaluated by a doctor to determine its cause. To protect thin skin and prevent tears and bruising:
Wear long-sleeved shirts and long pants
Avoid prolonged sun exposure
If you must be outside in the sun, use a broad-spectrum sunscreen with a sun protection factor (SPF) of at least 15
Keep skin well moisturized and protected by using a quality moisturizing cream, such as Vanicream, Cetaphil or Eucerin - see your pharmacist for advice.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sulfasalazine - Took drug for 4 days and immediately had severe red blood from my anus. On 5th day I
Posted 17 Dec 2009 • 1 answer
Posted 21 Oct 2010 • 1 answer
Posted 17 Oct 2015 • 1 answer
I have transposition of arteries and two tears in my aorta,now I'm on blood thinner. Is a stent the?
Posted 23 Dec 2015 • 1 answer
Posted 22 Jan 2017 • 3 answers